Yes the quantity that you have taken is too much. It not only has harmful effects on the body but it also produces a lot of side effects. Kapake is a combination of paracetamol and codeine. Paracetamol reduces the pain by reducing the prostaglandin levels in the brain and spinal cord that reduces the overall pain sensation while codeine acts on the opioid receptor of the brain and mimics the action of endorphins that also reduce pain. This medication should be taken twice a day, and if the quantity exceeds it can cause dizziness, vomiting, drowsiness, and confusion. Nurofen contains sodium ibuprofen, which is a non-steroidal inflammatory drug; acting on the pain centers and in turn relieves the pain. Diazepam is a benzodiazepine drug that is used for treating anxiety, seizures, and alcohol withdrawal. It is quite addictive and should not be taken in excess. I would suggest you to watch out for the above mentioned side effects and immediately consult your doctor for the same.